Hypercomplex structures on Kähler manifolds

Verbitsky, M. (2005) Hypercomplex structures on Kähler manifolds. Geometric and Functional Analysis, 15(6), pp. 1275-1283. (doi: 10.1007/s00039-005-0537-4)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1007/s00039-005-0537-4


Let (M, I) be a compact Kähler manifold admitting a hypercomplex structure (M, I, J, K). We show that (M, I, J, K) admits a natural HKT-metric. This is used to construct a holomorphic symplectic form on (M, I).

Item Type:Articles
Glasgow Author(s) Enlighten ID:UNSPECIFIED
Authors: Verbitsky, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Geometric and Functional Analysis
Publisher:Springer Verlag
ISSN (Online):1420-8970
Published Online:01 November 2005

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
316541Hyperkaehler manifoldsMikhail VerbitskiEngineering & Physical Sciences Research Council (EPSRC)GR/R77773/01Mathematics